| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer has contacted stryker to report that their device was not delivering energy as intended.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify the reported issue.The energy delivery has been calibrated as a precautionary measure and, the software version has been updated to the lastest compatible version.After completing these repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The cause of the reported issue could not be determined.